# SDR UPS09554336

- Difficulty date: January 10, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:  C2 RESTORE FIBERGLASS OUTER PLY FINISH ON RW INBD FLAP LOWER SURFACE 85 INCHES FROM INBD END.  REMOVED DAMAGE FROM AREA AND REPAIRED IAW SRM 57-53-01-2R-2.
